Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: how to stop serzone

Posted by m renner on September 11, 1999, at 8:39:24

In reply to Re: how to stop serzone, posted by JohnL on September 9, 1999, at 7:16:56

> Hi m renner. Quitting Serzone abruptly could cause some problems...rapid return of depression, short-lived hypomania and then a crash, and most likely some harsh flu-like side effects as your body readjusts to not having the drug. The best way is to drop the dosage about 50mg every 4 to 5 days or so. When you get around the 50mg-100mg range, start going down in increments of 25mg. You can split the pills as needed. This should avoid any harsh withdrawal side effects. Once completely off, you can expect several days of very mild flu-like symptoms. Perhaps some excessive tiredness and weakness. It's short-lived and mild as long as you drop the dosage slowly in increments. Quitting abruptly usually feels harshly lousy.

Thank-you John L for the advice. I had been taking 300 mg a day for about a year and have been taking 150 mg a day for the last 2 weeks. I have noticed some flu-like symptoms but attributed that to the fact that the flu has been going around in out town. Maybe I will start on 75 mg a day now and see what happens. I am going to a medical doctor soon that treats disease the "natural" way as well as chemically. Anyway thanks for the info.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:m renner thread:10930